+ Reply to Thread
Results 1 to 4 of 4
  1. #1
    Join Date
    Jul 2010
    Posts
    336
    Thanks
    49
    Thanked
    70
    Reviews
    1

    Default Sudden and dramatic change in cycle length!

    Hi all, haven't posted for a while but I need all of your expertise.
    A bit of background info first.
    DH & I are currently TTC baby # 2.
    Our DS is nearly 14 months. I didn't get AF back until he was nearly 1.
    I have a long but regular 38 day cycle, Oing on CD 27/28, with a 10/11 day LP.
    I got UTD with DS quite easily, 3rd cycle, so I thought it would be the same this time around.
    I am currently on CD2 but this is the strange bit that I need help with, my last cycle was only 24 days and I O'd on CD20, with only a 4 day LP!!
    What is going on?
    In the middle of said cycle I had a stomach virus, then started taking anti inflammatories (AI) for RA, which caused some stomach issues, so had a break, then started taking different AI, which I ceased just before getting AF.
    The stomach virus and AI could very well be the cause of this strange cycle, just wanted to see what people think.
    I have also been taking Vitex this cycle which I did the cycle I got UTD with DS.
    Anyone?
    Please look at FF for more info.

  2. #2
    Join Date
    Jun 2007
    Posts
    2,764
    Thanks
    7
    Thanked
    465
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    It took a while for my cycles to become regular after they returned- usually a few months or more before they were back to normal.
    It could be the tummy bug?
    Are you absolutely sure you O'd on day 20?
    Is AF like normal- any chance you could be having an implantation bleed?

  3. #3
    Join Date
    Jul 2010
    Posts
    336
    Thanks
    49
    Thanked
    70
    Reviews
    1
    Cindye, definitely not an implantation bleed. AF is heavier than usual and seemed to come on all of a sudden, no warning, just BAM! and there was blood. I had a few clots last night too, which is a bit strange.
    FF says when I O'd and I agree, I had EWCM as well as temp increase.

  4. #4
    Join Date
    Jun 2007
    Posts
    2,764
    Thanks
    7
    Thanked
    465
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Very strange. I think it'll be related to the tummy bug and meds.
    Hopefully your next cycle will be a bit more normal.
    Good luck!


 

Similar Threads

  1. *Insert dramatic attention seeking line here*
    By MoonMoon in forum General Chat
    Replies: 19
    Last Post: 17-04-2012, 14:54
  2. Did your cycle length change after children or subsequent children?
    By headoverfeet in forum Conception & Fertility General Chat
    Replies: 2
    Last Post: 16-04-2012, 13:21
  3. Why the Sudden Change??
    By Manny in forum General Sleeping & Settling Chat
    Replies: 0
    Last Post: 15-02-2012, 15:04

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
free weekly newsletters | sign up now!
who are these people who write great posts? meet our hubbub authors!
Learn how you can contribute to the hubbub!

reviews
learn how you can become a reviewer!

competitions

forum - chatting now
sales & new stuffsee all
Be In Blossom
Keen to up the intensity of your exercise after having your baby but unsure how? New physio-led Bootcamp Workshops aim to bridge the gap between low and high intensity training, teaching ways to reduce pelvic floor load in gym and bootcamp settings.
featured supporter
Impressionable Kids
Impressionable Kids are Australia's leader in framed children's memorabilia and specialise in framed baby hand and feet sculptures. With franchise locations throughout Australia you can be assured you will receive a quality handmade product with a lifetime warranty on all frames.
gotcha
X

Pregnant for the first-time?

Not sure where to start? We can help!

Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!